# SDR DL76G981935

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 251T0100353
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ROD END ON CONTROL ROD BETWEEN RT AIL LCCA AND RT LCCA TORQUE TUBE BROKEN.  REPLACED INPUT ROD ASSY.
